MathSciNet Relay Station
MathSciNet bibliographic data
MR113026 (22 #3867) 35.00
Agudo, Fernando Roldão Dias; Wolf, František Propriétés spectrales de l'opérateur $${\partial\sp 2\over \partial x\sp 2}+{\partial\sp 2\over \partial y\sp 2}+{\partial\sp 2\over \partial z \sp 2}+a {\partial\over \partial x}+b{\partial\over \partial y}+ c{\partial\over \partial z}+d$$ á coefficients complexes. (French) Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. 25 1958 273–275.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement